Allegra 180mg

Shop Allegra 180mg Tablets from India which is an antiallergic medication that helps to treats various allergic symptoms. Fexofenadine, an active ingredient in Allegra 180mg, works as a histamines inhibitor

Allegra 180mg
Allegra 180mg
Active Ingredients
Fexofenadine
Generic Brand for
Allegra
Strength
180mg
Manufacture by
Aventis
Packing
Tablets in blister
Pack Size Unit price Qty Gross Total
30 Tablets $0.50 $0.50
60 Tablets $0.40 $0.40

Product Description

Allegra 180mg (Fexofenadine)

Allegra 180mg is an antiallergic medication that helps to treats various allergic symptoms. Fexofenadine, an active ingredient in Allegra 180mg, works as a histamines inhibitor. It treats symptoms like watery eyes, runny nose, itching, swelling, and other allergic reactions. Allegra 180mg is also prescribed to treat seasonal allergies such as hay fever in adults and children.

Allegra 180mg benefits

Allergic Rhinitis

The condition involves hay fever that causes inflammation inside of the nose. It may cause other symptoms like runny nose, itchy and watery eyes, sneezing, and swelling in the eyes. Allegra 180mg in Allergic Rhinitis provides quick relief and makes you feel better.

Chronic Utricaria

Urticaria or hives involves itchy rashes that appear on the skin, and it may occur due to an allergic reaction to food, medicines, or other irritants in the environment. These rashes mostly fade with time, but if not, then Allegra 180mg tablet may help.

Manufacturer of Allegra 180 mg

Sanofi, India Ltd. is one of the leading pharmaceutical companies that manufacture Allegra 180mg, and it is equivalent to USA brands Allegra and contains Fexofenadine.

How does Fexofenadine work?

Allegra 180mg involves Fexofenadine as a prime component which is an antihistamine agent. It blocks histamine, which leads to various allergic conditions in the body. During contact with an allergen, it triggers itching, swelling, and other allergic reactions. Thus, it relives symptoms of allergic disease and also helps in preventing them. Allegra 180mg tablet is a non-drowsy antihistamine. It is less likely to makes you feel sleepy as compared to thee antihistamine medicines.

Dosage of Allegra Tablets

Ask your doctor how to take the dosage of Allegra as it comes in different dosage strengths. Allergic conditions generally vary from person to person, so its dosage can be specific for you. Therefore, its dosage strength depends on your situation and how you respond to it. So, follow the prescription strictly to get the maximum benefit from the medication. Allegra 180mg comes in the form of an oral pill that you can swallow with water.

You can take it with or without having or meal or as your physician has directed you. Your doctor may prescribe you, Allegra for early prevention of allergic symptoms. Keep continuation of the medicines as long as advised for you and do not skip any dose.

Overdose

Do not consume a higher dose than the prescribed one as it may lead to overdosing effects. If you suspect an overdose or observe the following symptoms, please get in touch with a doctor.

  • Dryness of mouth
  • Drowsiness
  • Dizziness

Missed dose

If you miss a dose of Allegra tablet, take it as soon as you remember of it. But if you are too late and the time almost reaches for the next dosage, skip the missed one. Continue to your next scheduled dose, and do not consume a higher or double amount to make the missed one.

Fexofenadine - Are There any Side Effects?

As compared to other medications, Allegra 180mg contains fewer side effects. Being an antiallergic drug itself, it does not have a higher risk of getting any side effects. But patient having an allergy to it or any other medical factor may lead to some mild side effects. Reach for an emergency medical aid if you experience any of the following side effects.

  • Body aches
  • Cough
  • Flu symptoms
  • Fever
  • Chills
  • Nausea
  • Diarrhea
  • Drowsiness
  • Muscle pain
  • Back pain
  • Tiredness
  • Upset stomach
  • Menstrual cramps

Drug Interactions for Fexofenadine

Some medicines may interact with the Allegra tablet and affect its working, and also, some can be affected by Allegra 180mg. Before you start taking it, you must discuss the medication you are currently taking. It may include other medicines, supplements, herbals, and other products.

Inform your doctor if you are taking antibiotics like Erythromycin and ketoconazole.

To avoid its interaction with Acidity medicines, you should avoid their combined use. Take your acidity medicine two hours before you take Allegra 180mg tablet.

Interaction of Allegra 180mg with food items

Avoid grapefruit juice, apple juice, orange juice while taking Fexofenadine. Interaction with the following items may increase the chances of getting its side effects.

Precaution and Safety Advice

  • Do not consume alcohol when you are taking Allegra 180mg as it may cause drowsiness.
  • Tell your doctor if you have liver/kidney disease or have any other health problems. Your dosage may need adjustment for a safe and beneficial treatment.
  • Take Allegra 180mg tablet with caution if you are pregnant or breastfeeding a baby.
  • If your symptoms worsen after the use of Allegra, inform your doctor immediately.
  • Do not disturb the dosage amount and avoid taking more than the prescribed dose. Also, do not exceed the limit of dosage after the treatment.

Where to Buy Allegra 180 mg Tablets?

Buying medicines online is now quite affordable and convenient with online pharmacies like ours. You can get Allegra 180mg at cost-effective prices from our online drugstore. Drugs available with us are of the best quality and prepared by top pharmaceutical companies. With great discount offers, we make them pocket-friendly and fulfill your pharmaceutical needs.

Related Products